# SDR 2008FA0000053

- Difficulty date: January 17, 2008
- Submitted: January 23, 2008
- Operation: General aviation
- Aircraft: N55FN
- Make and model: Lear 35A
- Aircraft serial: 202
- Aircraft time: 11,587 hours, 9,655 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2134 · Cabin Pressure Sensor
- Part: Pressure Sensor
- Part number: 1303687
- Part serial: 771182
- Condition: Malfunctioned
- Location: Aft Baggage
- Part time: 11,587 hours, 9,655 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOSS OF CABIN PRESSURE AT 25K FT. PRESSURE SENSOR MALFUNCTIONED
